# SDR DHLA2008745646

- Difficulty date: October 2, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Worn
- Location: Le Slat
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING NR 7 SLAT STA 246, 262, 268.5, 292.5, 299, 306 AND 313 INTERNAL RIBS WITH MISSING MATERIAL.  REPLACED INTERNAL RIBS AT RT WING NR 7 SLAT IAW B727 SRM 51-10-1 PARA 7A.
